# SDR UPS99829089

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 160-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FWD PIT STA 160 TO 180 LONGERON 36 CORRODED.  REMOVED AND REPLACED LONGERON AND SPLICE REPAIR PER DC8 SRM 53-4-1, MAT ID IS IAW DC8 53-4-1.  ALODINED, PRIMED AND INSTALLED IAW DC8 53-2-2.
